Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/49142
Title: E-асимптотическая эквивалентность линейных дифференциальных систем системам с бесконечно дифференцируемыми коэффициентами
Authors: Мазаник, Сергей Алексеевич
Красовская, Татьяна Геннадьевна
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: May-2005
Publisher: БГУ
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 2005. - № 2. – С.108-111
Abstract: It is proved that for any linear system with piece-wise continuous bounded coefficients there exists an E-asymptotic equivalent linear system with infinitely differentiable bounded coefficients. The existence of linear systems which have not the C-asymptotic equivalent linear system with continuously differentiable bounded coefficients with bounded derivatives is proved. Доказано, что для любой линейной системы с ограниченными кусочно-непрерывными коэффициентами существует E-асимптотически эквивалентная линейная система с ограниченными бесконечно дифференцируемыми коэффициентами, однако не для всякой линейной системы существует E-асимптотически эквивалентная система с непрерывно дифференцируемыми коэффициентами, имеющими ограниченные производные.
URI: http://elib.bsu.by/handle/123456789/49142
ISSN: 0321-0367
Appears in Collections:2005, №2 (май)

Files in This Item:
File Description SizeFormat 
mazanik-krasovskaja.pdf508 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.